MAUDE Adverse Event Report: MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25926
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported psi wasn't measured correctly with this device.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The device was able to power on using both ac and battery power.A known good sedline module was connected to the device and was able to obtain readings with a test plug.No artifacts, abnormal signals, errors or interruptions in monitoring were observed.The cable was bent with no loss of signal.Alarms are fully functional.Obtained psi values were comparable to a known good device.Internal inspection showed no damage or defects.The device is fully functional, no performance issues were observed.
 
Event or Problem Description

Brand Name
ROOT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8700348
Report Number2031172-2019-00292
Device Sequence Number1924905
Product Code MWI
UDI-Device Identifier00843997008280
UDI-Public00843997008280
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25926
Device Catalogue Number9515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1